Existence of Hamiltonians for some singular interactions on manifolds


Dogan C. , Erman F., Turgut O. T.

JOURNAL OF MATHEMATICAL PHYSICS, vol.53, no.4, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.1063/1.4705291
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

The existence of the Hamiltonians of the renormalized point interactions in two and three dimensional Riemannian manifolds and that of a relativistic extension of this model in two dimensions are proven. Although it is much more difficult, the proof of existence of the Hamiltonian for the renormalized resolvent for the non-relativistic Lee model can still be given. To accomplish these results directly from the resolvent formula, we employ some basic tools from the semigroup theory. (C) 2012 American Institute of Physics. [http://dx.doi.org/10.1063/1.4705291]